ED can also occur as a side effect of some medications, for example some high blood pressure medications such as certain diuretics and beta blockers. If you think that a medication you are taking has a negative effect on your sex life, you should discuss this with your prescribing doctor. Your doctor may be able to recommend an alternative treatment.
Psychological factors — Psychological issues such as depression, anxiety, guilt or fear can sometimes cause sexual problems. At one time, these factors were thought to be the major cause of impotence. Doctors now know that physical factors cause impotence in most men with the problem. However, embarrassment or "performance anxiety" can make a physical problem worse.
The role of the endothelium in ED has been noted for a number of years and the overlapping of ED and other conditions, especially coronary heart disease, CVD, affecting endothelial function/dysfunction, is clearly present. The endothelial cell is now known to affect vascular tone and impact the process of atherosclerosis, and impacting ED, CVD and peripheral vascular disease.16

In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×